American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] D. J. Hartfiel and C. J. Maxson. The lattice of patterns induced by a positive cone of functions . Trans. Amer. Math. Soc. 232 (1977) 43-59. MR 0469837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. E. Jayne. The space of class $\alpha$ Baire functions. Bull. Amer. Math. Soc. 80 (1974) 1151-1156. MR 0362205.
Abstract, references, and article information   
View Article: PDF

[3] Richard C. Metzler. Representation of partially ordered linear algebras. Bull. Amer. Math. Soc. 80 (1974) 939-940. MR 0354491.
Abstract, references, and article information   
View Article: PDF

[4] Roger D. Bleier. Archimedean vector lattices generated by two elements . Proc. Amer. Math. Soc. 39 (1973) 1-9. MR 0329997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roger D. Bleier. Free vector lattices . Trans. Amer. Math. Soc. 176 (1973) 73-87. MR 0311541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1